The Drug-Induced Respiratory Disease Website
Philippe Camus, M.D.
Browse by »
Acute eosinophilic pneumonia (AEP)
Last update :
Drug and radiation history
Drug singularity - Correct identification of the drug
Consistent timing of exposure v. onset of symptoms
Clinical, imaging, BAL, pathological pattern consistent with the specific drug
Careful exlusion of another cause
Remission of symptoms with removal of drug
Recurrence with rechallenge (rarely advisable)
More detailed checklist
Acute Eosinophilic Pneumonia: Correlation of Clinical Characteristics With Underlying Cause.
Daptomycin-induced eosinophilic pneumonia treated with intravenous corticosteroids.
Daptomycin-induced acute eosinophilic pneumonia.
Daptomycin-associated eosinophilic pneumonia in two patients with prosthetic joint infection.
Daptomycin-induced acute eosinophilic pneumonia: analysis of the current data and illustrative case reports.
Eosinophilic pneumonia in patients treated with daptomycin: review of the literature and US FDA adverse event reporting system reports.
A rare cause of pulmonary infiltrates one should be aware of: a case of daptomycin-induced acute eosinophilic pneumonia.
Acute eosinophilic pneumonia secondary to daptomycin: a report of three cases.